Yes, this is very dangerous. If this happens, you should seek medical attention immediately.
This can be one of the side effects of the [url=http://www.swinefluinfo.org]swine flu[/url] vaccine. You must consult your physician for getting a proper treatment.
That wretched taste remains in my mouth also. It's been 3 days since I received a Flu Shot for the very first time in my life. Over & over again, I asked the Pharmacist over and over again if there were ANY side effects whatsoever. That I was Disabled & on a bicycle & would not be able to get home safely. Fine, a bitter taste? But collapsing for 24 hours straight, all of a sudden feeling like I HAD the actual Flu? Aches & Pains? Vomiting? Why didn't the Pharmacist WARN me about all of this? That wretched taste is still Lurking, I remain Dizzy, & feel like absolutely Horrid! I just had the Flu one month ago and was FINALLY Cured! NEVER AGAIN.
Additionally, when this so-called "Pharmacist" discovered that my Insurance covered the entire shot, he decided to jump on the chance and do my OTHER Arm! A Pneumonia Shot. "Just think, you will be saving $450.00, young lady!!" This WILL be continued; I remain far too weak to finish, now that I so wonderfully have the FLU,AGAIN. Who invents these Horrifying VACCINES? Oh? The Chickens??! Yes, Go Ahead, use the poor fowl for your "Scape-Chicken".